Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A generalization of absolute Rieszian summability

Authors: B. J. Boyer and L. I. Holder
Journal: Proc. Amer. Math. Soc. 14 (1963), 459-464
MSC: Primary 40.30
MathSciNet review: 0149155
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. S. Bosanquet and E. H. Linfoot, Generalized means and the summability of Fourier series, Quart. J. Math. Oxford Ser. (2) 2 (1931), 207-229.
  • [2] E. W. Hobson, The theory of functions of a real variable. I, 3rd. ed., Harren Press, Washington, D. C., 1950.
  • [3] J. M. Hyslop, On the absolute summability of series by Rieszian means, Proc. Edinburgh Math. Soc. (2) 5 (1936), 46-54.
  • [4] N. Obreschkoff, Sur la sommation absolue des series de Dirichlet, C.R. Acad. Sci. Paris 186 (1928), 215-217.
  • [5] Nikola Obreschkoff, Über die absolute Summierung der Dirichletschen Reihen, Math. Z. 30 (1929), no. 1, 375–386 (German). MR 1545068,
  • [6] E. C. Titchmarsh, Han-shu lun, Translated from the English by Wu Chin, Science Press, Peking, 1964 (Chinese). MR 0197687

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.30

Retrieve articles in all journals with MSC: 40.30

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society